# SDR SWAA2022032860564

- Difficulty date: December 27, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 52,826 hours, 31,120 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB. LEADING EDGE END CAP @ STA 281 HAS A CRACK ON THE O/B RIB AT NUTPLATE HOLE. / RE-INSTALLED END CAP PER AMM 27-41-21
